Acta Mathematica

Isomorphismes entre espaces H1

Bernard Maurey

Full-text: Open access

Article information

Source
Acta Math. Volume 145 (1980), 79-120.

Dates
Received: 24 September 1979
First available in Project Euclid: 31 January 2017

Permanent link to this document
http://projecteuclid.org/euclid.acta/1485890082

Digital Object Identifier
doi:10.1007/BF02414186

Zentralblatt MATH identifier
0509.46045

Rights
1980 © Almqvist & Wiksell

Citation

Maurey, Bernard. Isomorphismes entre espaces H 1 . Acta Math. 145 (1980), 79--120. doi:10.1007/BF02414186. http://projecteuclid.org/euclid.acta/1485890082.


Export citation

Bibliographie

  • Bennett, G., Dor, L. E., Goodman, V., Johnson, W. B. & Newman, C. M., On uncomplemented subspaces of Lp, 1< p<2. Israel J. Math., 26 (1977), 178–187.
  • Brossard, J., Généralisation des inégalités de Burkholder-Gundy aux martingales régulières à deux indices. C. R. Acad. Sci. Paris, 288 (1979), 267–270.
  • Burkholder, D. L., Gundy, R. F. & Silverstein, M. L., A maximal function characterization of the class HD. Trans. Amer. Math. Soc., 157 (1971), 137–153.
  • Coifman, R. R. & Weiss, G., Extensions of Hardy spaces and their use in analysis. Bull. Amer. Math. Soc., 83 (1977), 569–645.
  • Gamlen, J. L. & Gaudet, R. J., On subsequences of the Haar system in LD[0, 1](1< p<∞). Israel J. Math, 15 (1973), 404–413.
  • Garsia, A. M., Martingale inequalities. Seminar notes on recent progress, Benjamin, 1973.
  • Herz, C., Bounded mean oscillation and regulated martingales. Trans. Amer. Math. Soc., 193 (1974), 199–215.
  • Hoffman, K., Banach spaces of analytic functions. Prentice Hall, Englewood Cliffs, N.J., 1962.
  • Johnson, W. B., Maurey, B., Schechtman, G. & Tzafriri, L., Symmetric structures in Banach spaces. Memoirs Amer. Math. Soc., 217 (1979).
  • Lindenstrauss, J. & Tzafriri, L., Classical Banach spaces I. Sequence spaces. Springer Verlag, Ergebnisse 92, 1977.
  • Maurey, B., Plongement de H1 dans un espace à base inconditionnelle. C. R. Acad. Sci. Paris, 287 (1978), 865–867.
  • —, Isomorphismes entre espaces H1. C. R. Acad. Sci. Paris, 288 (1979), 271–273.
  • Paley, R. E., A remarkable series of orthogonal functions. Proc. London Math. Soc., 34 (1932), 241–264.
  • Petersen, K. E., Brownian motion, Hardy spaces and bounded mean oscillation. Lecture notes series 28. Cambridge U. Press.
  • Reimann, H. M. & Rychener, T., Funktionen beschränkter mittlerer Oszillation. Lecture notes 487, Springer Verlag.
  • Stein, E. M., Classes HD, multiplicateurs et fonctions de Littlewood-Paley. C. R. Acak. Sci. Paris, 263 (1966), 780–781.
  • Szarek, S. J., On the best constants in the Khintchine inequality. Studia Math., 58 (1976), 197–208.
  • Wojtaszczyk, P., Decomposition of HD-spaces. Preprint no 144, Institut Math., Polish Acad. Sc.
  • Zygmund, A., Trigonometric series I, II, second edition. Cambridge University Press, 1959.